# SDR 2008FA0000041

- Difficulty date: January 9, 2008
- Submitted: January 17, 2008
- Operation: General aviation
- Aircraft: N25EL
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837087
- Engine: Lyc IO360A1A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT FOUND CRACKED AT BOTTOM LT WHERE SHOCK MOUNT ATTACHES.  (K)
